Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Stomach cramps, fatigue. Stopped taking jadelle. Suffering from acne

I went off jadelle on the 8th of December, 2012 after missing my period and having acne for 7 months ( a reaction to the bc). I was on the jadelle for 3 years. My period came on 22nd dec., and lasted for 6 days, I m expecting my next period on the 22nd of January, 2013. Today, I am feeling so tired and I have stomach cramps . Why is it so, pls!
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,Dear.Welcome to HEALTHCARE MAGIC.
Whenever you stop any kind of birth control our body takes sometime to come on its normal hormonal levels.So you can experience these kind of symptoms.
These are normal things and you should not be worried about this.After cessation of birth control normal ovulation will start having the hormones returning to their normal level.Due to these hormones you can experience such changes.
But if the symptoms persists then consult your treating doctor.
Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.
Answered: Thu, 2 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor